# SDR SWAA2025031003193

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 62,071 hours, 37,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE ROW 13 FED <[01].  RELAMPED ROW 13FED BIN EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-03-960-801.  PO 1092574.1; [02] VERIFIED: RELAMPED ROW 13FED BIN EMERGENCY LIGHT AND OPS CHECK GOOD IAW SWA B737-700 AMM 33-51-03-960-801.
